MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM

KARL STORZ SE & CO. KG CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM
Model Number 11102CM
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the laryngoscope shaft was kinked and leaking, and that it provided no image.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
A visual and functional test was carried out on the endoscope.The endoscope shows signs of wear and scratches.The angle cover shows wear marks.The distal tip is deformed, and the vertebrae links are loose from the rivets because of external force.Endoscope housing shows chemical damage.The working shaft is deformed and twisted near the strain relief, and the working shaft is also leaking from the deformed area.After connecting the endoscope to the c-mac z8404 zx monitor (sn: (b)(6)), the camera head did not display a video image.It was detected that the coating of the imager cable was damaged at the same location where the working shaft was damaged.This caused electrical damage to both the imager and the circuit board.The endoscope did not show any signs of liquid damage.The error described by the customer - "shaft kinked, leaky, no image " - could be confirmed.The cause of the image loss is the damaged imager cable.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM
Common Device Name
CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23089754
Report Number9610617-2025-01647
Device Sequence Number13387428
Product Code EOB
UDI-Device Identifier04048551402405
UDI-Public04048551402405
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K182186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11102CM
Device Catalogue Number11102CM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown